# SDR QXEA2015072200400

- Difficulty date: July 22, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 14,198 hours, 15,138 cycles
- Engine: Pwc PW150A
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Part time: 30,207 hours, 31,353 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, LT PROPELLER RPM INDICATED APPROXIMATELY 20 RPM LOWER THEN THE RIGHT.  LT PROP, WHEN REDUCED TO 900 RPM ALSO SHOWED 20 RPM LESS THAN THE RT. WHEN RPM WAS BROUGHT BACK TO 850 RPM THE LT ENGINE RPM ENGINE RPM DROPPED TO 700 RPM.  NR 1 PEC CAUTION ILLUMINATED.  NR 1 PROP RPM SURGED SEVERAL TIMES AND SETTLED AT 1060 RPM.  BECAUSE OF THE ENGINE CONTROLLABILITY CONCERNS, ELECTED TO SHUTDOWN NR 1 ENGINE.  AUDIBLE PROP OUT OF PHASE NOISES WERE EVIDENT PRIOR TO SHUTDOWN.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  INTERROGATED CDS AND FOUND F/C 158A/B, 236B, 260A. C/W FIM TASK, 158,  61-20-04-810-812.  C/W FIM TASK, 236/237, 61-20-05-810-822. C/W FIM TASK, 260, 61-20-06-810-818.  NO DEFECTS NOTED, 7/23/15.
